# SDR KBM2004F00236

- Difficulty date: August 18, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: FDT14194
- Part serial: 6948
- Condition: Damaged
- Location: A/C Comp Pulley
- Part time: 435 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IFS AIR CONDITIONING COMPRESSOR PULLEY CAME IN CONTACT WITH STRUT BAR.  REPLACED STRUT BAR AND RESHIMMED PULLEY SO AS TO NOT MAKE CONTACT WITH STRUT.
